Alert archive / Louisiana / Gale Warnings in 2015

Gale Warning 4, NWS New Orleans, LA

October 26, 2015

NWS New Orleans, LA issued this gale warning at Oct 26, 2015, 10:09 AM CDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 26, 2015, 10:09 AM CDT (15:09 UTC)
Expired
Oct 26, 2015, 2:48 PM CDT
In force
5 hr
Issued by
NWS New Orleans, LA

The text

As transmitted, in the capitals the NWS used until 2016.

971 
WHUS74 KLIX 261509
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1009 AM CDT MON OCT 26 2015

...HAZARDOUS MARINE CONDITIONS THIS EVENING AND MONDAY ...

.A SURFACE LOW PRESSURE SYSTEM WILL MOVE ACROSS LOUISIANA TODAY.
WINDS AND SEAS WILL REMAIN HAZARDOUS OVER THE OPEN GULF WATERS
THROUGH THE AFTERNOON AND EVENING HOURS. CONDITIONS WILL BEGIN TO
IMPROVE THROUGH THE OVERNIGHT HOURS AND INTO TOMORROW MORNING AS
THE LOW PRESSURE SYSTEM MOVES OUT OF THE REGION. 

GMZ550-552-570-572-262315-
/O.EXP.KLIX.GL.W.0003.000000T0000Z-151026T1500Z/
/O.UPG.KLIX.SC.Y.0040.000000T0000Z-151027T0900Z/
/O.NEW.KLIX.GL.W.0004.151026T1509Z-151026T1800Z/
/O.NEW.KLIX.SC.Y.0041.151026T1800Z-151027T0900Z/
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
1009 AM CDT MON OCT 26 2015

...GALE WARNING IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. A
SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT
ADVISORY IS IN EFFECT UNTIL 4 AM CDT TUESDAY.

* WINDS...WEST WINDS 25 TO 35 KNOTS WITH HIGHER GUSTS POSSIBLE
  THROUGH 1 PM...THEN SOUTHWEST WINDS 20 TO 25 KNOTS LATE IN THE AFTERNOON
  BECOMING WEST 15 TO 20 KNOTS TONIGHT.

* WAVES...7 TO 10 FEET SUBSIDING BELOW 7 FEET LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ555-557-575-577-262315-
/O.EXP.KLIX.GL.W.0003.000000T0000Z-151026T1500Z/
/O.UPG.KLIX.SC.Y.0040.000000T0000Z-151027T1200Z/
/O.NEW.KLIX.GL.W.0004.151026T1509Z-151027T0000Z/
/O.NEW.KLIX.SC.Y.0041.151027T0000Z-151027T1200Z/
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-
1009 AM CDT MON OCT 26 2015

...GALE WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM
CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. A SMALL
CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS
IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT TUESDAY. 

* WINDS...SOUTH TO SOUTHEAST WINDS 25 TO 35 KNOTS WITH HIGHER
  GUSTS BECOMING SOUTHWEST 20 TO 25 KNOTS THIS EVENING

* WAVES...8 TO 12 FEET SUBSIDING BELOW 7 FEET TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ532-536-538-261615-
/O.EXP.KLIX.GL.W.0003.000000T0000Z-151026T1500Z/
MISSISSIPPI SOUND-CHANDELEUR SOUND-BRETON SOUND-
1009 AM CDT MON OCT 26 2015

...GALE WARNING HAS EXPIRED...

THE STRONG WINDS THAT PROMPTED THE GALE WARNING HAVE EASED TO
BETWEEN 10 AND 15 KNOTS THIS MORNING. WINDS ARE EXPECTED TO REMAIN
IN THIS RANGE WHILE SHIFTING FROM THE SOUTHEAST TO THE SOUTHWEST
THROUGH TONIGHT.

$$

GMZ530-534-261615-
/O.EXP.KLIX.SC.Y.0040.000000T0000Z-151026T1500Z/
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-LAKE BORGNE-
1009 AM CDT MON OCT 26 2015

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE STRONG WINDS THAT PROMPTED THE GALE WARNING HAVE EASED TO
BETWEEN 10 AND 15 KNOTS THIS MORNING. WINDS ARE EXPECTED TO REMAIN
IN THIS RANGE WHILE SHIFTING FROM THE SOUTHEAST TO THE SOUTHWEST
AND WEST THROUGH TONIGHT.

$$

32
2 follow-up statements
323 
WHUS74 KLIX 261903
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
203 PM CDT MON OCT 26 2015

...HAZARDOUS MARINE CONDITIONS CONTINUE THROUGH TONIGHT...

.A SURFACE LOW PRESSURE SYSTEM WILL MOVE ACROSS LOUISIANA THIS
AFTERNOON. WINDS AND SEAS WILL REMAIN HAZARDOUS OVER THE OPEN
GULF WATERS THROUGH THE AFTERNOON AND EVENING HOURS. CONDITIONS
WILL BEGIN TO IMPROVE THROUGH THE OVERNIGHT HOURS AND INTO
TUESDAY MORNING AS THE LOW PRESSURE SYSTEM MOVES OUT OF THE
REGION.

GMZ555-557-575-577-270315-
/O.CON.KLIX.GL.W.0004.000000T0000Z-151027T0000Z/
/O.CON.KLIX.SC.Y.0041.151027T0000Z-151027T1200Z/
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-
203 PM CDT MON OCT 26 2015

...GALE WARNING REMAINS IN EFFECT THROUGH 7 PM THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
   TO 7 AM CDT TUESDAY...

* WINDS...SOUTH TO SOUTHEAST WINDS 25 TO 35 KNOTS WITH HIGHER 
  GUSTS BECOMING SOUTHWEST 20 TO 25 KNOTS THIS EVENING 

* WAVES...8 TO 12 FEET SUBSIDING BELOW 7 FEET TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ550-552-570-572-270315-
/O.CON.KLIX.SC.Y.0041.000000T0000Z-151027T0900Z/
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
203 PM CDT MON OCT 26 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
TUESDAY...

* WINDS...SOUTHWEST WINDS 25 TO 30 KNOTS WITH HIGHER GUSTS
  POSSIBLE THROUGH 6 PM...THEN SOUTHWEST TO WEST WINDS 20 TO 25
  KNOTS THIS EVENING EASING TO 15 TO 20 KNOTS OVERNIGHT.

* WAVES...7 TO 10 FEET SUBSIDING BELOW 7 FEET LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
354 
WHUS74 KLIX 261948
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
248 PM CDT MON OCT 26 2015

...HAZARDOUS MARINE CONDITIONS CONTINUE THROUGH TONIGHT...

.A SURFACE LOW PRESSURE SYSTEM WILL MOVE ACROSS LOUISIANA THIS
AFTERNOON. WINDS AND SEAS WILL REMAIN HAZARDOUS OVER THE OPEN
GULF WATERS THROUGH TONIGHT. CONDITIONS WILL BEGIN TO IMPROVE
THROUGH TUESDAY MORNING AS THE LOW PRESSURE SYSTEM MOVES OUT OF
THE REGION.

GMZ555-557-575-577-270400-
/O.CAN.KLIX.GL.W.0004.000000T0000Z-151027T0000Z/
/O.EXT.KLIX.SC.Y.0041.151026T1948Z-151027T1200Z/
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-
248 PM CDT MON OCT 26 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT TUESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS CANCELLED THE
GALE WARNING. 

* WINDS...SOUTH TO SOUTHEAST WINDS 25 TO 30 KNOTS WITH HIGHER
  GUSTS BECOMING SOUTHWEST 20 TO 25 KNOTS TONIGHT.

* WAVES...7 TO 11 FEET SUBSIDING BELOW 7 FEET TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ550-552-570-572-270400-
/O.CON.KLIX.SC.Y.0041.000000T0000Z-151027T0900Z/
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
248 PM CDT MON OCT 26 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
TUESDAY...

* WINDS...SOUTHWEST WINDS 25 TO 30 KNOTS WITH HIGHER GUSTS 
  POSSIBLE THROUGH 6 PM...THEN SOUTHWEST TO WEST WINDS 20 TO 25 
  KNOTS THIS EVENING EASING TO 15 TO 20 KNOTS OVERNIGHT. 

* WAVES...7 TO 10 FEET SUBSIDING BELOW 7 FEET LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this gale warning went out at Oct 26, 5:32 AM CDT, 4 hours 37 minutes earlier.

Area forecast discussion, Oct 26, 5:32 AM CDT, 4 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
532 AM CDT MON OCT 26 2015

.SYNOPSIS...

UPPER LOW AND 996 MB SURFACE LOW STACKED SOUTHWEST OF LAFAYETTE
LOUISIANA AT 4 AM. DRYING HAS WRAPPED AROUND UPPER LOW WITH MOST
OF WESTERN HALF OF AREA RAINFREE AT THIS TIME. WITH UPPER LOW
FORECAST TO MOVE ONLY VERY SLOWLY FOR THE NEXT FEW HOURS...WENT
AHEAD AND CANCELLED FFA FOR AREAS WEST OF INTERSTATE 55.
TEMPERATURES IN LOWER AND MIDDLE 70S WITH DEW POINTS ALMOST
MIRRORING TEMPERATURES.

&&

.SHORT TERM...

WITH SHOWERS CONTINUING TO ROTATE NORTHWARD OFF THE GULF ACROSS
COASTAL MISSISSIPPI...VERY HESITANT TO CLEAR TORNADO WATCH 522
FROM MISSISSIPPI COAST UNLESS MAIN BAND OVER PEARL RIVER AND
HANCOCK COUNTIES SHIFTS EASTWARD INTO ALABAMA. RAIN AMOUNTS IN
REMAINING FFA AREA SHOULD NOT BE MUCH MORE THAN AN INCH OR
TWO...BUT CONSIDERING MUCH ABOVE NORMAL TIDES...RIVERS AFFECTED BY
TIDAL EFFECTS MAY NOT TOLERATE AS MUCH RAIN AS USUAL. DAY SHIFT
SHOULD BE ABLE TO LET REMAINDER OF WATCH EXPIRE.

UPPER AND SURFACE LOWS FORECAST TO MOVE SLOWLY NORTHEAST INTO
CENTRAL MISSISSIPPI TUESDAY BEFORE GETTING LIFTED QUICKLY INTO
THE GREAT LAKES ON WEDNESDAY. SCATTERED SHOWERS UNDER UPPER LOW
COULD LINGER THROUGH MUCH OF TUESDAY BEFORE LIFTING OUT OF THE
AREA FOR WEDNESDAY. SMALL DIURNAL RANGES FOR TEMPERATURES THROUGH
TUESDAY BEFORE WARMING A BIT ON WEDNESDAY...AND HAVE BLENDED
TEMPERATURE FORECAST. 35

&&

.LONG TERM...

BACK HALF OF WORK WEEK WILL BE QUIET...BUT NEXT SYSTEM TO MOVE
THROUGH THE SOUTHERN STREAM WILL AFFECT THE WEATHER ACROSS THE
AREA NEXT WEEKEND. GFS IS MORE PROGRESSIVE WITH THE SYSTEM THAN
OTHER MODELS...BUT NOT ENOUGH TO MAKE SIGNIFICANT CHANGES TO
SATURDAY/SUNDAY PORTION OF FORECAST AT THIS TIME...WITH HIGH
CHANCE PROBABILITIES IN THE FORECAST. ABOVE NORMAL TEMPERATURES TO
CONTINUE THROUGH THE FORECAST PERIOD. 35

&&

.AVIATION...

RA/SHRA WILL CONTINUE TO BRING LOWER IFR/LIFR CONDITIONS OVER SOME
OF THE NORTHERN AND EASTERN AIRPORTS THROUGH EARLY TO MID
MORNING.REMAINING AIRPORTS ARE EXPECTED TO BE MOSTLY MVFR TO VFR
UNTIL LATE AFTERNOON WHEN IFR CONDITIONS IN LOW CIGS ARE EXPECTED TO
RETURN. 22/TD

&&

.MARINE...

STRONG LOW PRESSURE OVER SOUTHWEST/SOUTH CENTRAL LOUISIANA WILL
GRADUALLY WEAKEN TODAY AND TONIGHT AS IT MOVES NORTH AND NORTHEAST.
GALE FORCE WINDS...MAINLY IN GUSTS ARE EXPECTED TO CONTINUE THROUGH
MID MORNING...THEN SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED TO
CONTINUE THROUGH TONIGHT...MORE SO FOR LEFTOVER HIGH SEAS TONIGHT.
HIGH PRESSURE WILL BUILD IN AS THE LOW DEPARTS...SO IMPROVING
CONDITIONS ARE EXPECTED TO CONTINUE INTO MID WEEK. 22/TD

&&

.DECISION SUPPORT...

DSS CODE....BLUE.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...MONITORING HAZARDOUS CONDITIONS OVER COASTAL WATERS.
             MONITORING ABOVE NORMAL TIDES AND RIVER FLOODING.

DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN  = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE   = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
         VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED WATCH/WARNING/ADVISORY
         ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
         TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED    = FULL ENGAGEMENT FOR MODERATE RISK SVR AND/OR DIRECT
         TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  75  66  74  63 /  80  60  40  20
BTR  75  65  75  61 /  60  40  20  10
ASD  76  65  76  61 /  60  50  40  20
MSY  76  67  76  64 /  50  40  30  10
GPT  76  66  76  63 /  90  60  40  20
PQL  75  65  77  61 / 100  70  40  30

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...COASTAL FLOOD WARNING UNTIL 7 PM CDT THIS EVENING FOR LAZ040-050-
     058-060>062-064-066>070-072.

     FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR LAZ039-040-
     061>064-068>072.

GM...SMALL CRAFT ADVISORY FROM 10 AM THIS MORNING TO 4 AM CDT TUESDAY
     FOR GMZ550-552-570-572.

     GALE WARNING UNTIL 10 AM CDT THIS MORNING FOR GMZ532-536-538-550-
     552-555-557-570-572-575-577.

     SMALL CRAFT ADVISORY FROM 10 AM THIS MORNING TO 7 AM CDT TUESDAY
     FOR GMZ555-557-575-577.

     SMALL CRAFT ADVISORY UNTIL 10 AM CDT THIS MORNING FOR GMZ530-534.

MS...COASTAL FLOOD WARNING UNTIL 7 PM CDT THIS EVENING FOR MSZ080>082.

     FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR MSZ070-071-
     077-080>082.

GM...SMALL CRAFT ADVISORY FROM 10 AM THIS MORNING TO 4 AM CDT TUESDAY
     FOR GMZ552-570-572.

     GALE WARNING UNTIL 10 AM CDT THIS MORNING FOR GMZ536-538-550-552-
     555-557-570-572-575-577.

     SMALL CRAFT ADVISORY FROM 10 AM THIS MORNING TO 7 AM CDT TUESDAY
     FOR GMZ557-575-577.

     SMALL CRAFT ADVISORY UNTIL 10 AM CDT THIS MORNING FOR GMZ534.

&&
Hazardous weather outlook, Oct 26, 8:31 AM CDT, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
831 AM CDT MON OCT 26 2015

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-270145-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
831 AM CDT MON OCT 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH REMAINS IN EFFECT FOR MISSISSIPPI COAST THROUGH
MIDDAY. MOST AREAS ARE SATURATED FROM HEAVY RAINFALL YESTERDAY AND
OVERNIGHT...AND AN ADDITIONAL 1 TO 2 INCHES OF RAIN IS EXPECTED
WHICH MAY CAUSE FLOODING.

GALE WARNINGS REMAIN IN EFFECT ACROSS THE COASTAL WATERS AND
SOUNDS THROUGH 10 AM WITH A SMALL CRAFT ADVISORY IN EFFECT ACROSS
THE TIDAL LAKES. A FEW WATERSPOUTS ARE POSSIBLE OVER THE WATERS
SOUTH OF THE MISSISSIPPI COAST THIS MORNING. HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT ARE EXPECTED TO CONTINUE OVER THE
COASTAL WATERS THROUGH TONIGHT.

PERSISTENT STRONG SOUTHEAST WINDS HAVE CAUSED TIDES TO RISE 2 TO 4
FEET ABOVE NORMAL WHICH HAS RESULTED IN COASTAL FLOODING ALONG THE
COAST AND IN SOME ADJACENT LOW LYING RIVER AND TIDAL BASINS. A
COASTAL FLOOD WARNING REMAINS IN EFFECT FOR COASTAL PARISHES AND
COUNTIES TODAY.

DUE TO HEAVY RAINS OVER SOUTHEAST LOUISIANA AND SOUTHERN
MISSISSIPPI...SEVERAL RIVERS POINTS ARE NEAR FLOOD STAGE OR
SLIGHTLY ABOVE FLOOD STAGE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ABOVE NORMAL TIDES WILL REMAIN POSSIBLE THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME...BUT ANY
REPORTS OF HEAVY RAINFALL OR FLOODING WOULD GREATLY BE
APPRECIATED.

In the hours before

Special weather statement, Oct 26, 7:11 AM CDT, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
711 AM CDT MON OCT 26 2015

MSZ081-082-261415-
HARRISON-JACKSON-
INCLUDING THE CITIES OF...GULFPORT...BILOXI...PASCAGOULA...
OCEAN SPRINGS...MOSS POINT...GAUTIER...ST. MARTIN
711 AM CDT MON OCT 26 2015

...GUSTY WINDS MOVING ACROSS HARRISON AND JACKSON COUNTIES...

SHOWERS...AND POSSIBLY A THUNDERSTORM...CONTINUE TO MOVE OFF
MISSISSIPPI SOUND INTO HARRISON AND JACKSON COUNTIES THIS MORNING.
THESE SHOWERS ARE CAPABLE OF PRODUCING BRIEF WIND GUSTS TO 45 TO
50 MPH. A WIND GUST OF 49 MPH WAS MEASURED AT GULFPORT-BILOXI
AIRPORT AT 650 AM CDT. A TORNADO WATCH REMAINS IN EFFECT FOR
HARRISON AND JACKSON COUNTIES UNTIL 9 AM CDT.

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 25, 7:21 PM CDTTornado WarningLIXLafourche, Saint Charles39 min
Oct 25, 7:27 PM CDTSpecial Marine WarningLIX33 min
Oct 25, 7:36 PM CDTAreal Flood WarningLIXEast Baton Rouge, West Baton Rouge3 hr
Oct 25, 7:51 PM CDTTornado WarningLIXTangipahoa24 min
Oct 25, 8:25 PM CDTAreal Flood WarningLIXLivingston3 hr
Oct 25, 8:44 PM CDTTornado WarningLIXLafourche, Terrebonne31 min
Oct 25, 8:56 PM CDTRiver Flood WarningLIXSaint Helena, Tangipahoa3 days
Oct 25, 9:20 PM CDTAreal Flood WarningLIXTangipahoa3 hr
Oct 25, 9:44 PM CDTTornado WarningLIXJefferson, Saint Charles31 min
Oct 26, 1:10 AM CDTSpecial Marine WarningLIX35 min
Oct 26, 2:03 AM CDTAreal Flood WarningLIXSaint Helena3 hr
Oct 26, 7:55 AM CDTRiver Flood WarningLIXAscension, Livingston5 days
Oct 26, 8:31 AM CDTAreal Flood WarningLIXLivingston12 hr
Oct 26, 9:00 AM CDTRiver Flood WarningLIXEast Baton Rouge45 hr
Oct 26, 9:50 AM CDTRiver Flood WarningLIXEast Baton Rouge, Livingston4 days
Oct 26, 10:09 AM CDTSmall Craft AdvisoryLIX24 hr
Oct 26, 10:14 AM CDTRiver Flood WarningLIXSaint Helena54 hr
Oct 26, 10:37 AM CDTRiver Flood WarningLIXTangipahoa4 days
Oct 26, 3:13 PM CDTCoastal Flood AdvisoryLIXSaint Bernard16 hr
Oct 26, 12:43 AM CDTSpecial Weather StatementLIXHarrison77 min
Oct 26, 1:01 AM CDTAreal Flood WarningLIXPike3 hr
Oct 26, 3:26 AM CDTFlash Flood WarningLIXHancock4 hr

Nearby

Gale Warnings in Louisiana, 2015Every gale warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.